Now I have a splinter in my finger.

United States
May 17, 2012 3:40pm CST
Last night I took my meds and I normally take them while I am laying down. This time I was tring to finish my last post and went ahead and took the pills. 7 pills and all 7 make me sleepy. well,shortly after I took the pills my eyes stated going crazy and I tried to go to bed. When I stood up I was about to fall down on the floor. MY place is very small thank goodness. I went to go to my bed and I kept feeling the door. But,I thought it was the back of my dresser. for some reason I thought adrian moved the dresser in front of the door. So then,I head over to the couch and I could barely stand up. I fell down on the couch and could not move. Later in the middle of the night I had to pee I got up went to the bathroom and made it to my bed. This morning I was laughing telling adrian what had happened to me. LOL He said he heard me take the pills and come to the bedroom. That is so funny.. He said,he ad no idea what I was trying to do. in the morning when I take my pills I am going to be already on this couch laying down.
2 people like this
8 responses
@GardenGerty (100502)
• United States
17 May 12
Oh my, so did you get the splinter from feeling of the door. I think you should be sure to take those meds when laying down.
2 people like this
• United States
17 May 12
Yes,I was feeling the door and there is a hole in it.
• United States
17 May 12
That is dangerous Gifts. Lucky you didn't get hurt. I usually take my meds when I lay down. Sometimes I'm at my computer in my room which is just 3 feet from my bed. I get real tired too.
2 people like this
• United States
17 May 12
I will be in my bed at one am when I take them. LOL
@wongchoiyee (7376)
• Malaysia
17 May 12
I am sorry for you that you experienced this, all I want is you to get well, try not to each too much dosage, I reduce it to one tablet, all I do is breaking the meds in to small pieces so that I won't rely too much, you need to get well to enjoy life with the person you loved so much. All the best! Blessings.
2 people like this
• United States
17 May 12
I have to ake all seven before going to bed. I will be careful next time..
@dorannmwin (36698)
• United States
21 May 12
This is something that reminds me of my husband the first time that he took seroquil that was prescribed to him so that he would be able to sleep at night. Prior to being given that medication, he was on lexapro and it wasn't making him drowsy at all. So the night that he was given the seroquil for the first time, he assumed that it wouldn't do anything for him. Well, I'd been at a concert with my mother and when I got home and told him it was time to go to bed, he was literally staggering all over the place. It really was a miracle that he made it to bed.
1 person likes this
• United States
21 May 12
That is two of the pills I am taking as well. I take 100 mg every night.
@much2say (39824)
• United States
17 May 12
Goodness, those sound like some hardcore pills! Please be careful! At least the souvenir from the incident was just a splinter! But glad you could laugh about it in the morning !
1 person likes this
• United States
21 May 12
I was terrified that something worse would happen. I was so worried because this coffee table would have killed me it's so hard.
@celticeagle (118651)
• Boise, Idaho
17 May 12
Lucky you didn't fall and hit your head or something. I take one pill(anti-depressant) and sometimes it help me get to sleep and sometimes it doesn't. I think my body has just grown accustomed to it. Doctor wants me to start on another one too but I am afraid it will make me graugy. I hope you have learned your lesson and will only take your meds when laying on the couch. You might have thought you might forget if you didn't go ahead and take them. That is how I think sometimes.
• United States
21 May 12
I will be laying down for sure when I take these pills. I have learned my lesson for sure. this table by my head would have split me wide open.
• Canada
17 May 12
Good tinking. If the pills make you that tired, pee first, pit a glass of water on your nightstand, then take the pills and go to sleep.
1 person likes this
@djbtol (5498)
• United States
18 May 12
Sound like your pills must pack a wallop! I can only imagine how interesting your last couple of posts were. Are you afraid to check?